American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Donald Yau. On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005) 1341-1348. MR 2115369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] José L. Rodríguez and Dirk Scevenels. Homology equivalences inducing an epimorphism on the fundamental group and Quillen's plus construction. Proc. Amer. Math. Soc. 132 (2004) 891-898. MR 2019970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Kathryn Hess and Paul-Eugène Parent. Emergence of the Witt group in the cellular lattice of rational spaces. Trans. Amer. Math. Soc. 354 (2002) 4571-4583. MR 1926889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Cristina Costoya-Ramos. Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces. Proc. Amer. Math. Soc. 131 (2003) 637-645. MR 1933357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kevin P. Knudson. Correction to ``Relative Completions of Linear Groups over ${\mathbb Z}[t]$ and ${\mathbb Z}[t,t^{-1}]$''. Trans. Amer. Math. Soc. 353 (2001) 3833-3834. MR 1837261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Daniel C. Isaksen. A model structure on the category of pro-simplicial sets. Trans. Amer. Math. Soc. 353 (2001) 2805-2841. MR 1828474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] G. Mislin and G. Peschke. Central extensions and generalized plus-constructions. Trans. Amer. Math. Soc. 353 (2001) 585-608. MR 1804509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William G. Dwyer and John H. Palmieri. Ohkawa's theorem: There is a set of Bousfield classes. Proc. Amer. Math. Soc. 129 (2001) 881-886. MR 1712921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. K. Bousfield. On the telescopic homotopy theory of spaces. Trans. Amer. Math. Soc. 353 (2001) 2391-2426. MR 1814075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kevin P. Knudson. Relative completions of linear groups over $\mathbb{Z}[t]$ and $\mathbb{Z}[t,t^{-1}]$. Trans. Amer. Math. Soc. 352 (2000) 2205-2216. MR 1641103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Peter Hilton and Dirk Scevenels. Calculating and interpreting the Mislin genus of a special class of nilpotent spaces. Proc. Amer. Math. Soc. 127 (1999) 3433-3438. MR 1644018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark Hovey and Neil P. Strickland. Morava $K$-theories and localisation. Memoirs of the AMS 139 (1999) MR 1601906.
Book volume table of contents   

[44] Jin-yen Tai. A version of Zabrodsky's lemma . Proc. Amer. Math. Soc. 126 (1998) 1573-1578. MR 1443169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert D. Thompson. The $L_2$-localization of $W(n)$. Trans. Amer. Math. Soc. 350 (1998) 1931-1944. MR 1467475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] C. A. McGibbon. Infinite loop spaces and Neisendorfer localization . Proc. Amer. Math. Soc. 125 (1997) 309-313. MR 1371135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mark Hovey, John H. Palmieri and Neil P. Strickland. Axiomatic stable homotopy theory. Memoirs of the AMS 128 (1997) MR 1388895.
Book volume table of contents   

[49] Kenshi Ishiguro. Classifying spaces and homotopy sets of axes of pairings. Proc. Amer. Math. Soc. 124 (1996) 3897-3903. MR 1343701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mark Hovey and Hal Sadofsky. Tate cohomology lowers chromatic Bousfield classes. Proc. Amer. Math. Soc. 124 (1996) 3579-3585. MR 1343699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kathryn Lesh. Hybrid spaces with interesting cohomology . Trans. Amer. Math. Soc. 347 (1995) 3247-3262. MR 1316857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] G. Peschke. Localization and genus in group theory . Trans. Amer. Math. Soc. 347 (1995) 155-174. MR 1270668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Martin Bendersky and Donald M. Davis. $3$-primary $v\sb 1$-periodic homotopy groups of $F\sb 4$ and $E\sb 6$ . Trans. Amer. Math. Soc. 344 (1994) 291-306. MR 1231069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. K. Bousfield. Localization and periodicity in unstable homotopy theory . J. Amer. Math. Soc. 7 (1994) 831-873. MR 1257059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Carles Casacuberta. On the rationalization of the circle . Proc. Amer. Math. Soc. 118 (1993) 995-1000. MR 1176479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] David Blanc and Dietrich Notbohm. Mapping spaces of compact Lie groups and $p$-adic completion . Proc. Amer. Math. Soc. 117 (1993) 251-258. MR 1112487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Barry Jessup. Probing L-S category with maps . Trans. Amer. Math. Soc. 339 (1993) 351-360. MR 1112375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3